Eurasian Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2021, Volume 12, Number 1, Pages 21–38 (Mi emj389)  

Some new statements for nonlinear parabolic problems

N. L. Gol'dman

Science Research Computer Center, M.V. Lomonosov Moscow State University, 119 992 Moscow, Russia

Abstract: The work is connected with investigation of nonlinear problems for parabolic equations with an unknown coefficient at the derivative with respect to time. The considered statements are new subjects in the theory of parabolic equations which essentially differ from usual boundary value problems. One of the statements is a system containing a boundary value problem of the first kind and an equation for a time dependence of the sought coefficient. For such a nonlinear system we determine the faithful character of differential relations in a class of smooth functions and establish conditions of unique solvability. The obtained results are then used for investigation of another statement in which, moreover, it is required to determine a boundary function in one of the boundary conditions by using an additional information about the sought coefficient at the final time.
The nonlinear parabolic problems considered in the present work are important not only as new theoretical subjects but also as the mathematical models of physical-chemical processes with changeable inner characteristics.

Keywords and phrases: parabolic equations, boundary value problems of the first kind, unique solvability, Hölder spaces, a priori estimates, inverse problems, quasisolution.

Funding Agency Grant Number
Lomonosov Moscow State University
This work was supported by the M.V. Lomonosov Moscow State University (the Programme "Exposure and Support of New Perspective Scientific Directions").


DOI: https://doi.org/10.32523/2077-9879-2021-12-1-21-38

Full text: PDF file (448 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 35K59, 35K61, 35R30
Received: 28.06.2019
Language:

Citation: N. L. Gol'dman, “Some new statements for nonlinear parabolic problems”, Eurasian Math. J., 12:1 (2021), 21–38

Citation in format AMSBIB
\Bibitem{Gol21}
\by N.~L.~Gol'dman
\paper Some new statements for nonlinear parabolic problems
\jour Eurasian Math. J.
\yr 2021
\vol 12
\issue 1
\pages 21--38
\mathnet{http://mi.mathnet.ru/emj389}
\crossref{https://doi.org/10.32523/2077-9879-2021-12-1-21-38}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000647563900002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85104037460}


Linking options:
  • http://mi.mathnet.ru/eng/emj389
  • http://mi.mathnet.ru/eng/emj/v12/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Number of views:
    This page:42
    Full text:23

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021